MAUDE Adverse Event Report: CARDINAL HEALTH EPUMP FEED AND 1000MLFLUSH SET; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH EPUMP FEED AND 1000MLFLUSH SET; PUMP, INFUSION, ENTERAL
Model Number 773662
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.  if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
Customer reports: during use it was evident that the bag was broken in the lower corner which caused the enteral nutrition to be completely lost.A patient was involved, but no patient injury, medical intervention, or adverse reaction was associated with this event.

Brand Name
EPUMP FEED AND 1000MLFLUSH SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key12338789
Report Number9612030-2021-03030
Device Sequence Number14554713
Product Code LZH
UDI-Device Identifier30884521022106
UDI-Public30884521022106
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number773662
Device Catalogue Number773662
Device Lot Number2100210764
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/17/2021
Initial Report FDA Received Date08/18/2021
Patient Sequence Number1